# SDR SWAA012325

- Difficulty date: August 16, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 49,927 hours, 49,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC3 CHECK, FOUND ( 3 EA ) FUSELAGE SKIN CRACKS AT STR 4R, BS 410, BS 520 & BS 482.                             REPAIRED SKIN PER SRM.
